# SDR DALA1137071803

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 41,152 hours, 9,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS ON SEAT 6A INOPERATIVE.  MAINTENANCE FOUND CONNECTOR NOT INSTALLED AND RE-INSTALLED IT.  OPERATIONAL CHECK IS GOOD.
